# SDR DXTA200702373

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 7,166 hours, 4,385 cycles
- Engine: Allsn AE3007C
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE RUNNING APU ON THE GROUND WITH COCKPIT PAC ON HIGH GOT SMOKE IN COCKPIT. COCKPIT PAC SUPPLY TEMP ROSE RAPIDLY. COCKPIT PAC OIL RESEVOIR WAS CLEAR ON PREFLIGHT NOW BLACK.   REPLACED COCKPIT PAC ACM & COALESCER SOCK OPS CK GOOD REF CE750 M/M 21-51-00.
